Proceedings of the Japan Academy, Series A, Mathematical Sciences

A note on the arithmetic of an elliptic curve over $Z_p$-extensions

François Ramaroson

Full-text: Open access

Article information

Source
Proc. Japan Acad. Ser. A Math. Sci., Volume 63, Number 8 (1987), 318-319.

Dates
First available in Project Euclid: 19 November 2007

Permanent link to this document
https://projecteuclid.org/euclid.pja/1195513572

Digital Object Identifier
doi:10.3792/pjaa.63.318

Mathematical Reviews number (MathSciNet)
MR931247

Zentralblatt MATH identifier
0656.14017

Subjects
Primary: 11G05: Elliptic curves over global fields [See also 14H52]
Secondary: 11R23: Iwasawa theory

Citation

Ramaroson, François. A note on the arithmetic of an elliptic curve over $Z_p$-extensions. Proc. Japan Acad. Ser. A Math. Sci. 63 (1987), no. 8, 318--319. doi:10.3792/pjaa.63.318. https://projecteuclid.org/euclid.pja/1195513572


Export citation

References

  • [1] B. Gross: Heegner points on Z0(AT). In Rankin, R. A. (ed.), Modular Forms. Halsted Press, New York, pp. 87-106 (1984).
  • [2] B. Mazur: Modular curves and arithmetic. Proceedings of Intern. Congress of Mathematicians, Warsaw, vol. 1, pp. 186-211 (1983).
  • [3] J. Silverman: The arithmetic of elliptic curves. GTM 106, Springer-Verlag (1986).